# SDR AALA202010229009

- Difficulty date: October 21, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 72,771 hours, 9,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 285W0955102
- Part serial: DO1233
- Condition: Inoperative
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  R2 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY GREEN AND AMBER LIGHT INOPERATIVE.  REMOVED AND REPLACED R2 DOOR EMERGENCY POWER ASSIST SYSTEM, PER AMM 52-11-20.
